Hi, it's me again. Thanks for your advise/rely on 11th Sept,it really helps alot.
I went to see a Pain specialist on 25/10/2008, and was ordered a MRI the following day. Result showed my neck had 2 protruding disks, located ar C5 and C6. The protrusion are rather mild but the impact are really bad though.
I was put on Lyrica 75mg at night and Lexapro 5mg for 1 week, increase to 10mg thereafter. I was told to stop Lyrica as I couldn't tolerater the side effect (yawning and giddy even after the 2nd week). And Lexapro was equally bad, I could not tolerate 10mg either. I was advised to stay put with Lexapro 5mg.
My mood did get better, but the pain persists. So my doctoe suggested Discography. I was skeptical because not only it is expensive(about Ten thousand SIN dollars), and reviews from internet were not optimistic too.
Now another problem occured....I realise the joints of my fingers are stiff and painful, initially I though it could be I over working my hands. But the pain radiated to my shoulder and my neck. I read through the side effect of Lexapro, and it mentions arthalgia and mayalgia.I had the same side effect when I was on Isotretinion 200mg for my serve acne problem about 2 years back. AFour months after talking the drug, my bones on my feet were so pain that I couldn't stepped on the floor. My Dermatologist said this is a rare side effect and I was told to stop talking it.
I called my Pain doctor for advise, he assistand replied that the drug don't cause this type of side effect! I mentioned that it is stated in the leaflet, but was told that it is different for my case!!? He wanted me to continue Lexapro until I see him again. As I can't even hold a pen and a pair of chop stick properly, I ignored his advise!
4 days after stopping Lexapro, the pain and stiffness are almost gone,but I am feeling quite giddy.
I need more advise on treatment for my disk protrusion and drug managment too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.